# SDR SABA020059

- Difficulty date: May 13, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8102
- Aircraft serial: 162
- Aircraft time: 3,299 hours, 30,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1306
- Part serial: NA
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Aircraft 883 on flight 5190 from AGS to CLT.  during turn-around inspection after arrival in CLT a bulb in the floor emergency lights would not test.  Maintenance removed and replaced the bulb.  Ops check was good.  Aircraft returned to service.
